MathSciNet Relay Station
MathSciNet bibliographic data
MR1199729 53C42 (53C20)
Chen, Qing; Xu, Sen Lin Rigidity of compact minimal submanifolds in a unit sphere. Geom. Dedicata 45 (1993), no. 1, 83–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement